MAUDE Adverse Event Report: JJGC S.A. EASY PACK HELIX GM 4.3X11.5/SMART ABUTME; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. EASY PACK HELIX GM 4.3X11.5/SMART ABUTME; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 138.080
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022 in ada 14.On 2023-05-09, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
EASY PACK HELIX GM 4.3X11.5/SMART ABUTME
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key20386428
Report Number0001222315-2024-002682
Device Sequence Number15090357
Product Code DZE
UDI-Device Identifier07899878052630
UDI-Public07899878052630
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/07/2024
Report Date (Section F) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2026
Device Catalogue Number138.080
Device Lot NumberFMH14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/07/2024
Device Age25 MO
Event Location Other
Date Report to Manufacturer10/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale